Volume 21, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
$C^0$ approximations of foliations

William H Kazez and Rachel Roberts

Geometry & Topology 21 (2017) 3601–3657
Bibliography
1 J Bowden, Approximating C0–foliations by contact structures, Geom. Funct. Anal. 26 (2016) 1255 MR3568032
2 D Calegari, Leafwise smoothing laminations, Algebr. Geom. Topol. 1 (2001) 579 MR1875608
3 C Camacho, A Lins Neto, Geometric theory of foliations, Birkhäuser (1985) MR824240
4 A Candel, L Conlon, Foliations, I, 23, Amer. Math. Soc. (2000) MR1732868
5 O T Dasbach, T Li, Property P for knots admitting certain Gabai disks, Topology Appl. 142 (2004) 113 MR2071298
6 C Delman, R Roberts, Alternating knots satisfy Strong Property P, Comment. Math. Helv. 74 (1999) 376 MR1710698
7 P R Dippolito, Codimension one foliations of closed manifolds, Ann. of Math. 107 (1978) 403 MR0515731
8 Y M Eliashberg, W P Thurston, Confoliations, 13, Amer. Math. Soc. (1998) MR1483314
9 W Floyd, U Oertel, Incompressible surfaces via branched surfaces, Topology 23 (1984) 117 MR721458
10 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
11 D Gabai, Foliations and genera of links, Topology 23 (1984) 381 MR780731
12 D Gabai, Detecting fibred links in S3, Comment. Math. Helv. 61 (1986) 519 MR870705
13 D Gabai, Genera of the alternating links, Duke Math. J. 53 (1986) 677 MR860665
14 D Gabai, Foliations and the topology of 3–manifolds, II, J. Differential Geom. 26 (1987) 461 MR910017
15 D Gabai, Foliations and the topology of 3–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
16 D Gabai, Foliations and 3–manifolds, from: "Proceedings of the International Congress of Mathematicians, I" (editor I Satake), Math. Soc. Japan (1991) 609 MR1159248
17 D Gabai, Taut foliations of 3–manifolds and suspensions of S1, Ann. Inst. Fourier (Grenoble) 42 (1992) 193 MR1162560
18 D Gabai, Problems in foliations and laminations, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 1 MR1470750
19 D Gabai, Combinatorial volume preserving flows and taut foliations, Comment. Math. Helv. 75 (2000) 109 MR1760497
20 D Gabai, U Oertel, Essential laminations in 3–manifolds, Ann. of Math. 130 (1989) 41 MR1005607
21 G Hector, U Hirsch, Introduction to the geometry of foliations, B : Foliations of codimension one, E3, Friedr. Vieweg & Sohn (1983) MR726931
22 H Imanishi, On the theorem of Denjoy–Sacksteder for codimension one foliations without holonomy, J. Math. Kyoto Univ. 14 (1974) 607 MR0368028
23 T Kalelkar, R Roberts, Taut foliations in surface bundles with multiple boundary components, Pacific J. Math. 273 (2015) 257 MR3317766
24 W H Kazez, R Roberts, Approximating C1,0–foliations, from: "Interactions between low-dimensional topology and mapping class groups" (editors R I Baykur, J Etnyre, U Hamenstädt), Geom. Topol. Monogr. 19, Geom. Topol. Publ. (2015) 21 MR3609903
25 W H Kazez, R Roberts, C1,0 foliation theory, preprint (2016) arXiv:1605.03020v2
26 W H Kazez, R Roberts, Taut foliations, preprint (2016) arXiv:1605.02007
27 J M Lee, Introduction to smooth manifolds, 218, Springer (2003) MR1930091
28 T Li, Commutator subgroups and foliations without holonomy, Proc. Amer. Math. Soc. 130 (2002) 2471 MR1897474
29 T Li, Laminar branched surfaces in 3–manifolds, Geom. Topol. 6 (2002) 153 MR1914567
30 T Li, Boundary train tracks of laminar branched surfaces, from: "Topology and geometry of manifolds" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 269 MR2024638
31 T Li, R Roberts, Taut foliations in knot complements, Pacific J. Math. 269 (2014) 149 MR3233914
32 E E Moise, Affine structures in 3–manifolds, V : The triangulation theorem and Hauptvermutung, Ann. of Math. 56 (1952) 96 MR0048805
33 U Oertel, Incompressible branched surfaces, Invent. Math. 76 (1984) 385 MR746535
34 U Oertel, Measured laminations in 3–manifolds, Trans. Amer. Math. Soc. 305 (1988) 531 MR924769
35 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
36 R Roberts, Constructing taut foliations, Comment. Math. Helv. 70 (1995) 516 MR1360603
37 R Roberts, Taut foliations in punctured surface bundles, I, Proc. London Math. Soc. 82 (2001) 747 MR1816696
38 R Roberts, Taut foliations in punctured surface bundles, II, Proc. London Math. Soc. 83 (2001) 443 MR1839461
39 R Sacksteder, Foliations and pseudogroups, Amer. J. Math. 87 (1965) 79 MR0174061
40 R Sacksteder, J Schwartz, Limit sets of foliations, Ann. Inst. Fourier (Grenoble) 15 (1965) 201 MR0189062
41 L C Siebenmann, Deformation of homeomorphisms on stratified sets, I, Comment. Math. Helv. 47 (1972) 123 MR0319207
42 D Tischler, On fibering certain foliated manifolds over S1, Topology 9 (1970) 153 MR0256413
43 T Vogel, Uniqueness of the contact structure approximating a foliation, preprint (2013) arXiv:1302.5672v2
44 R F Williams, Expanding attractors, Inst. Hautes Études Sci. Publ. Math. 43 (1974) 169 MR0348794